# SDR 95ZZZX2946

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44811
- Make and model: Cessna 421B
- Aircraft serial: 421B0802
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Tube
- Part number: 633728
- Condition: Cracked
- Location: Nr 6 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 100-HOUR INSPECTION, FOUND FUEL STAIN NR 6 INT PIPE - FOUND CRACKED 60 PERCENT OF FLANGE - REPLACED WITH NEW PN 633728 TUBE - THIS ENG HAS 684 HRS SINCE O/H AND APPEARS TO BE A SPRAY CAN OVERHAUL.
